Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 2 of 2 Posts

·
Registered
Joined
·
118 Posts
Discussion Starter · #1 ·
I've been taking the drug called Nortriptaline for a while now because my GI perscribed it saying it helped relieve pain and slow movement in the intestines, helping relieve diarrhea.However my other GI (here at school) claims that Nortriptaline actually causes diarrhea and I should be taking something called antriptaline (or something like that instead).Anyone know anything about either of these medications?
 

·
Registered
Joined
·
1,908 Posts
Check out the section on antidepressants. I thought both amitryptline and nortryptyline were pretty much the same, more prone to give you C as a side effect. The newer ssri's like zoloft, prozac and paxil can cause D for some people. If the medication you are taking is helping why change? Hope this helps
 
1 - 2 of 2 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top